# SDR AALA201907189009

- Difficulty date: July 15, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737823
- Aircraft serial: 33230
- Aircraft time: 19,460 hours, 7,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT FLOOR PANEL SUPPORT ANGLE AT BS 500I BETWEEN S25L AND S25R. REPLACED SUPPORT ANGLE PER 51-00-05.
